MathSciNet Relay Station
MathSciNet bibliographic data
MR656627 (83j:12014) 12B99 (10D99 10K40)
Oesterlé, Joseph Réduction modulo $p\sp{n}$ des sous-ensembles analytiques fermés de ${\bf Z}\sp{N}\sb{p}$. (French) [Reduction modulo $p\sp{n}$ of closed analytic subsets of ${\bf Z}\sp{N}\sb{p}$] Invent. Math. 66 (1982), no. 2, 325–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement